Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pregnant. Taking vitamin capsules. Have constipation since. Remedy? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1230 Questions
Doctor:Good Evening
Doctor:How can I help you?
User:Good Evening Dr!
User:Last Saturday, it was confirmed that I am pregnant, based on Urine Test.. They have provided me with vitamin capsules..
User:Ever since then, I suffer from constipation ..
User:I drink lots of water, apart from that what else can help me?
Doctor:Ok. I understand your concern.
Doctor:It is true that while taking Iron and Folic acid capsules, people get constipation.
User:Oh okay..
Doctor:And you are in the right path by taking plenty of water.
Doctor:Along with it, you will need to include green leafy vegetables in your diet.
Doctor:You can also increase the amount of fruits you take in.
User:I will do that. Any specific fruits? :)
Doctor:No, there is no specific fruits like that.
Doctor:You can have any fruits.
User:Ok, thank you. I will try eating fruits and green leafy vegetables
Doctor:But it is better to avoid pine apples and papayas.
Doctor:That should solve your problem.
Doctor:Hope this was helpful.
Doctor:Is there anything else that I can help you on?
User:Yes, I do not have any other question for now
User:Thanks. :)
Doctor:Thanks for consulting me.
Doctor:Have a Nice Evening!!
Doctor:Bye for now.
User:Nice talking to you, closing the chat! Have a nice evening :)
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor